Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

On the topology of Riemannian manifolds where the conjugate points have a similar distribution as in symmetric spaces of rank 1


Author: Wilhelm Klingenberg
Journal: Bull. Amer. Math. Soc. 69 (1963), 95-100
DOI: https://doi.org/10.1090/S0002-9904-1963-10875-7
MathSciNet review: 0144284
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10875-7